# SDR UPS06446607

- Difficulty date: March 16, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B028094142
- Condition: Chafed
- Location: Bs 2598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX INTERIOR STRINGER END FTG FOUND DEEP CHAFING MARK AT STA 2598 BHD AFT FACE AT S49L, 51R, 51L TOTAL 3EA.  BS 2598 BHD AFT STR 51L, 51R END FTG REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02, STR 49L SMOOTHED OUT AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 WITHIN SRM 53-10-01 FIG 1 LIMIT AND NO CRACK FOUND AFTER HFEC INSP AS PER NTM PT6, 51-00-00 FIG 4 STA 49L END FTG REINSTALLED AS PER SRM 51-30-02.
